# SDR CA000110065

- Difficulty date: January 5, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Aircraft time: 31,235 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7250 · Turbine Section
- Part: Case
- Part number: 3028685
- Condition: Cracked
- Location: Turbine Section
- Part time: 17,237 hours, 15,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ALONG LT BLEED AIR DUCT ADAPTER BOTTOM WELD LINE WHICH CARRIED ON .5 INCHES INTO THE CASE. SURVEY MADE AND NO SIMILAR CRACKS WERE FOUND ON OTHER ENGINES IN OPERATION.
